Advertisement

manuscripta mathematica

, Volume 158, Issue 1–2, pp 149–158 | Cite as

Non-arithmetically Cohen–Macaulay schemes of wild representation type

  • Joan Pons-LlopisEmail author
Article
  • 29 Downloads

Abstract

The main goal of this short paper is to prove that any non-arithmetically Cohen–Macaulay polarized scheme \((X,\mathscr {O}_X(1))\) of dimension \({{\mathrm{dim}}}(X)\ge 2\), under mild conditions on \(\mathscr {O}_X(1)\), supports arbitrarily large families of non-isomorphic indecomposable aCM vector bundles with respect to \(\mathscr {O}_X(l)\), \(l\ge 3\). Namely, they are of wild representation type.

Mathematics Subject Classification

14F05 13C14 14J60 16G60 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Atiyah, M.F.: Vector bundles over an elliptic curve. Proc. Lond. Math. Soc. 3(7), 414–452 (1957)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Burban, I., Drozd, Y.A.: Coherent sheaves on rational curves with simple double points and transversal intersections. Duke Math. J. 121(2), 189–229 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Beauville, A.: An introduction to ulrich bundles. Preprint. arXiv:1610.02771v2 [math.AG] (2016)
  4. 4.
    Bombieri, E.: Canonical models of surfaces of general type. Inst. Hautes Études Sci. Publ. Math. 42, 171–219 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Casnati, G.: Special Ulrich bundles on non-special surfaces with \(p_g=q=0\). Int. J. Math. 28(8), 1750061 (2017). 18CrossRefzbMATHGoogle Scholar
  6. 6.
    Drozd, Y.A., Greuel, G.-M.: Cohen–Macaulay module type. Compos. Math. 89(3), 315–338 (1993)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Drozd, Y.A., Greuel, G.-M.: Tame and wild projective curves and classification of vector bundles. J. Algebra 246(1), 1–54 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Dolcetti, A.: On the generation of certain bundles over \({ P}^n\). Ann. Univ. Ferrara Sez. VII (N.S.) 39, 77–92 (1993)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Eisenbud, D., Harris, J.: On varieties of minimal degree (a centennial account). In: Algebraic Geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), Volume 46 of Proceedings of Symposia in Pure Mathematics, pp. 3–13. American Mathematical Society, Providence (1987)Google Scholar
  10. 10.
    Eisenbud, D., Herzog, J.: The classification of homogeneous Cohen–Macaulay rings of finite representation type. Math. Ann. 280(2), 347–352 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Ellia, P., Hirschowitz, A.: Voie ouest. I. Génération de certains fibrés sur les espaces projectifs et application. J. Algebr. Geom. 1(4), 531–547 (1992)zbMATHGoogle Scholar
  12. 12.
    Eisenbud, D., Schreyer, F.-O., Weyman, J.: Resultants and Chow forms via exterior syzygies. J. Am. Math. Soc. 16(3), 537–579 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Faenzi, D., Malaspina, F.: Surfaces of minimal degree of tame representation type and mutations of Cohen–Macaulay modules. Adv. Math. 310, 663–695 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Faenzi, D., Pons-Llopis, J.: The CM representation type of projective varieties. arXiv:1504.03819 [math.AG] (2015)
  15. 15.
    García, L.F.: Projective normality of abelian surfaces of type \((1,2d)\). Manuscr. Math. 114(3), 385–390 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Horrocks, G.: Vector bundles on the punctured spectrum of a local ring. Proc. Lond. Math. Soc. 3(14), 689–713 (1964)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Kac, V.G.: Infinite root systems, representations of graphs and invariant theory. Invent. Math. 56(1), 57–92 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Knörrer, H.: Cohen–Macaulay modules on hypersurface singularities. I. Invent. Math. 88(1), 153–164 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Lazarsfeld, R.: Positivity in algebraic geometry. I, volume 48 of Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics]. Springer, Berlin, 2004. Classical setting: line bundles and linear series (2004)Google Scholar
  20. 20.
    Manivel, L.: Des fibrés globalement engendrés sur l’espace projectif. Math. Ann. 301(3), 469–484 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Miró-Roig, R.M.: On the representation type of a projective variety. Proc. Am. Math. Soc. 143(1), 61–68 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Miró-Roig, R.M., Pons-Llopis, J.: \(n\)-Dimensional Fano varieties of wild representation type. J. Pure Appl. Algebra 218(10), 1867–1884 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Ottaviani, G.: Spinor bundles on quadrics. Trans. Am. Math. Soc. 307(1), 301–316 (1988)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceKyoto UniversityKyotoJapan

Personalised recommendations